Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 142858, 7 pages
Letter to the Editor

Comment on “Common Fixed Point Theorems for Commutating Mappings in Fuzzy Metric Spaces”

1School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, China
2School of Information, Capital University of Economics and Business, Beijing 100070, China

Received 3 August 2012; Accepted 17 October 2012

Copyright © 2012 Yonghong Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Siniša N. Ješić, Nataša A. Babačev, and Rale M. Nikolić, “A Common Fixed Point Theorem in Fuzzy Metric Spaces with Nonlinear Contractive Type Condition Defined Using Φ-Function,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Nopparat Wairojjana, Tatjana Dosenovic, Dusan Rakic, Dhananjay Gopal, and Poom Kumam, “An altering distance function in fuzzy metric fixed point theorems,” Fixed Point Theory And Applications, 2015. View at Publisher · View at Google Scholar